一类分数阶时滞微分方程三点共振边值问题解的存在性
The existence of solutions for a class of the fractional differential equation with the three-point boundary value problem at resonance and delay
云南民族大学学报:自然科学版,2016,25(4):329-335

郑春华 ZCH

摘要


利用Mawhin 延拓定理研究了一类具有时滞的分数阶微分方程三点共振边值问题,在非线性项满足线性增长的条件下讨论了该边值问题解的存在性,所得结果对文献中的已有工作进行了推广和改进. The existence of solutions for a class of the fractional differential equation with the three-point boundary value problem at resonance and delay is studied by using Mawhin's continuation theorem. Some new results have proved the existence of solutions for this boundary value problem when the nonlinear item satisfies the linear growth condition. Some known work are generalized and improved.

参考



全文: PDF      下载: 365      浏览: 130


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com